# SDR AWXA200600224

- Difficulty date: January 10, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: D5211055400140
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON FITTING SUPPORT LOCATED AT R1 DOOR BETWEEN AT BEAM 2, XP712.9.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED AND INSTALLED NEW FITTING ASSEMBLY AT R1 DOOR XP712.9 IAW AIRBUS 320 SRM 51-42-11.
